Cyclotomic modular lattices
Journal de Théorie des Nombres de Bordeaux, Volume 12 (2000) no. 2, pp. 273-280.

Several interesting lattices can be realised as ideal lattices over cyclotomic fields : some of the root lattices, the Coxeter-Todd lattice, the Leech lattice, etc. Many of these are modular in the sense of Quebbemann. The aim of the present paper is to determine the cyclotomic fields over which there exists a modular ideal lattice. We then study an especially simple class of lattices, the ideal lattices of trace type. The paper gives a complete list of modular ideal lattices of trace type defined on cyclotomic fields.

Beaucoup de réseaux intéressants peuvent être obtenus en tant que réseaux idéaux sur des corps cyclotomiques : certains réseaux de racines, le réseau de Coxeter-Todd, le réseau de Leech, etc. La plupart de ces réseaux sont modulaires au sens de Quebbemann. Le but de cet article est de déterminer les corps cyclotomiques sur lesquels il existe un réseau idéal modulaire. On étudie aussi une famille de réseaux particulièrement simple, les réseaux idéaux de type trace. L’article donne une liste complète des réseaux idéaux modulaires de type trace réalisés sur des corps cyclotomiques.

@article{JTNB_2000__12_2_273_0,
     author = {Eva Bayer-Fluckiger},
     title = {Cyclotomic modular lattices},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {273--280},
     publisher = {Universit\'e Bordeaux I},
     volume = {12},
     number = {2},
     year = {2000},
     doi = {10.5802/jtnb.279},
     zbl = {0997.11029},
     mrnumber = {1823185},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.279/}
}
TY  - JOUR
TI  - Cyclotomic modular lattices
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2000
DA  - 2000///
SP  - 273
EP  - 280
VL  - 12
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.279/
UR  - https://zbmath.org/?q=an%3A0997.11029
UR  - https://www.ams.org/mathscinet-getitem?mr=1823185
UR  - https://doi.org/10.5802/jtnb.279
DO  - 10.5802/jtnb.279
LA  - en
ID  - JTNB_2000__12_2_273_0
ER  - 
%0 Journal Article
%T Cyclotomic modular lattices
%J Journal de Théorie des Nombres de Bordeaux
%D 2000
%P 273-280
%V 12
%N 2
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.279
%R 10.5802/jtnb.279
%G en
%F JTNB_2000__12_2_273_0
Eva Bayer-Fluckiger. Cyclotomic modular lattices. Journal de Théorie des Nombres de Bordeaux, Volume 12 (2000) no. 2, pp. 273-280. doi : 10.5802/jtnb.279. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.279/

[1] C. Bachoc, C. Batut, Etude Algorithmique de Réseaux Construits avec la Forme Trace. Exp. Math. 1 (1992), 184-190. | MR: 1203873 | Zbl: 0787.11024

[2] C. Batut, H.-G. Quebbemann, R. Scharlau, Computations of Cyclotomic Lattices. Exp. Math. 4 (1995), 175-179. | MR: 1387475 | Zbl: 0873.11026

[3] E. Bayer-Fluckiger, Definite unimodular lattices having an automorphism of given characteristic polynomial. Comment. Math. Helv. 59 (1984), 509-538. | MR: 780074 | Zbl: 0558.10029

[4] E. Bayer-Fluckiger, Lattices, cyclic group actions and number fields. In preparation.

[5] E. Bayer-Fluckiger, Lattices and number fields. Comtemp. Math. 241 (1999), 69-84. | MR: 1718137 | Zbl: 0951.11016

[6] E. Bayer-Fluckiger, Ideal lattices. To appear. | MR: 1975451

[7] E. Bayer-Fluckiger, J. Martinet, Réseaux liés à des algèbres semi-simples. J. reine angew. Math. 415 (1994), 51-69. | MR: 1277294 | Zbl: 0801.11020

[8] M. Craig, Extreme forms and cyclotomy. Mathematika 25 (1978), 44-56. | MR: 491524 | Zbl: 0395.10038

[9] M. Craig, A cyclotomic construction of Leech's lattice. Mathematika 25 (1978), 236-241. | MR: 533130 | Zbl: 0413.10024

[10] J. Martinet, Les réseaux parfaits des espaces euclidiens, Masson (1996). | MR: 1434803 | Zbl: 0869.11056

[11] H.-G. Quebbemann, Modular Lattices in Euclidean Spaces. J. Number Theory 54 (1995), 190-202. | MR: 1354045 | Zbl: 0874.11038

[12] J.-P. Serre, Cours d'arithmétique. P.U.F. (1970). | Zbl: 0225.12002

Cited by Sources: